Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have blood clots in the menstrual discharge. Had an offensive odor from cervis earlier. What can it be?

good morning,
i had an offensive odor coming from my cervix some three weeks ago,so i did a pregnancy test at home which came out negative. i then decided to go to the hospital and was given doxacyln , but soon after i finished taking my menstruation started. the worrying part is that am seeing a lot of blood clots coming out which is so unusual.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility of some pelvic inflammatory disease which caused offensive white discharge.
PID can cause increased blood supply to pelvic organs which can lead to menorrhagea.
So if the bleeding is excess you take tablets to decrease the blood flow.
And observe the next cycle, possibly the problem won't repeat in next cycle. If same thing repeats you need to get evaluated.
For more details you can ask me through:
Take care.

Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor